# SDR HALA2018101700506

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION LOCATED AFT OF DOOR 4L ON FLOOR "Z" ANGLE 6" AFT OF FRAME 75 AS MARKED. CORROSION REMOVED FROM "Z" ANGLE 6" AFT OF FRAME 75 IAW SRM 51-74-00 REV 97. DAMAGE DIMENSION: 2.5"L X 1.5"W X MAX DEPTH 0.045". DEPTH GAUGE USED P/N: 2417 S/N: IRFE5005A933 . CONFIRMED AS LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED. "Z" ANGLE REPLACED IAW SRM 51-42-11 REV 98.
